# SDR AALA20120222023

- Difficulty date: February 12, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UPPER SURFACE CORRODED BODY STATIONS 345 TO 365, RIGHT BUTTLINE 62.  INSTALLED FLOOR SUPPORT PER SRM 51-40-02.
